# SDR AALA20150313004

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 47,949 hours, 19,072 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61124
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN IN POOR CONDITION.  R & R SKIN IAW AARD 52-00-05-1 PAGES 1 - 3 & ESO 60651.
